# SDR FDEA2019082191947

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 74,825 hours, 31,272 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING ON #7 SLAT UPPER SURFACE IB SIDE HAS A DENT. REPAIRED R/H WING #7 SLAT UPPER SURFACE I/B SIDE IAW B757 SRM 57-43-02-2R, REPAIR 1   AND  AND B757 SRM 51-70-10-2R, IAW FEDEX E.A. T F-5750-T0348918 P1 WING - FLIGHT SURFACES -   #7 SLAT TRAILING EDGE WEDGE UPPER SURFACE REPAIR - RSC TRACKING
